# SDR SWAA2024031454839

- Difficulty date: February 22, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 500-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB BAFFLE CRACKED AT FASTENER HOLE BS 500 - BS 500A LBL 25 WL 156<[01] VERIFIED INSTALLATION OF BAFFLE.;[02] REMOVED AND INSTALLED NEW BAFFLE P/N 143A7510-15 LOT#1555332-1 PO#962911/1 AT LBL 25 WL 156 BS 500 TO BS 500A IAW SRM 51-40-02;143A7510 REV:B AND DWG 143A7505 REV:-.
